Skip to content
Could She be Pregnant?
avatar
An_241292 posted:
Ok I have posted this before but I have learned new things since my last post and I am freaking out right now. This girl and I had "unplanned" unprotected intercourse (shes a friend not girlfriend or wife), after she started making out with me and my hormones spiked, on August 28th and I did not ejaculate inside her (in fact I never ejaculated at all even after using "the pull out method") but of course I did pre-ejaculate. She has PCOS and has been treating it with birth control for a few years, but she had previously forgotten to take the pills 2 weeks prior which we are thinking triggered an early week long period that ended the Thursday before we had intercourse . I had her to take a Next Choice EC that Saturday morning, and to my understanding she resumed her birth control with a new pack the next day. Then on September the 23rd she started freaking out because she had not had her period yet, (which Im thinking might have been a little early, and also with the fact that her grandmother had passed away the week before), she took a pregnancy test and it came up negative. Then on the Sept 26th and 27th she had a light period that contained a brownish red discharge that was a come and go thing(could that be spotting?) Seems like right after that she was extremely moody, had an increased appetite and was fatigued, and nauseous for about a week, which then turned into just being nauseous, and headaches, with occasional moodiness, which is where she is now. I had her to take another pregnancy test last Thursday evening(October 10th- after not drinking anything for more than 4 hours) and it came up negative, but like I said she still has the nauseousness and headaches, plus yesterday(October 16th) she had a side pain for about five minutes and then went away. Her next period is due next week, and she said that she has never really had any PMS symptoms before(could that also be from stress?)We are both college students and Im not ready for this, like I said before I never intended on any of this actually happening(because if I had, I would have had condoms) Is it safe to say that she is not pregnant?
Reply
 
avatar
An_250560 responded:
Stress can trigger a lot of weird things to happen to a woman's cycle.

Plus you had multiple negative pregnancy tests so I would say there is a good chance you are in the clear.

Also PCOS can do odd things to a cycle as well and going off and then back on birth control can cause PMS-like symptoms - the hormones can do this to a woman.

I would say try to relax - if she does miss her period again than have her to go the doctor just to be sure.

Several of her symptoms can also be stress related.

Good luck! and remember to always have a condom in your wallet... just in case
 
avatar
hgreenwood7058 responded:
The next choice ec (planned b) can mess up someones period and so can stress. Then with the addition of using birth control already your pretty safe. It would have shown up positive by now if she was pregnant. Also with that said, if she missed one pill two weeks prior to that then she would have still been on birth control when you had sex which also means she doubled up on meds which also could cause late or odd periods.
Heather(24),DH Lee(25)PCOS w Hemmoragic cysts. BFP:1/23/11 M/C 2/10/11. BFP 08/13/11 EDD 4/17/12. Carson Lee born 3/31/12, BFP 7/28/13 EDD 4/9/14
 
avatar
An_241292 replied to hgreenwood7058's response:
Well she was off of the birth control for 2 weeks.
 
avatar
hgreenwood7058 replied to An_241292's response:
the symptoms are still likely a side effect of that next choice pill. If she misses another period then she can test again but it will likely be negative. Part of it can also be stress related. Stress wreaks havock on bodies.
Heather(24),DH Lee(25)PCOS w Hemmoragic cysts. BFP:1/23/11 M/C 2/10/11. BFP 08/13/11 EDD 4/17/12. Carson Lee born 3/31/12, BFP 7/28/13 EDD 4/9/14


Helpful Tips

Pregnancy
Hey guys I need help, so I been feeling pregnant and I have all the systems Like cramping, then brown spotting, boob hurts, vaginal ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.